Share this:
526laura
@526laura

Posts: 9
Joined: Aug 20, 2018

Treatment: Did MAC treatment make you anxious and feel faint?

Posted by @526laura, Mon, Aug 20 10:44am

Do the drugs cause others to have episodes where you are anxious and feel faint?

REPLY

@526laura…..yes, the drugs make me anxious and I feel faint at times. You are not alone.

Yes, you are not alone! I still feel anxious and faint after taking the 3 med protocol since about March. I think it's mostly the Rifampin 300 mg twice daily, 3 days a week. My doc started me on that for 2 weeks before we added the Azithromycin, then another 2 weeks the Ethambutal. It felt like I was on steroids. Racing heartbeat at times, anxious, sleeplessness at night, dizzy upon standing, sudden hot flashes. I did get used to this after a week or so. Was already taking medication for anxiety and insomnia so my docs ok'd stepping up those meds a wee bit. It helps but not perfect. I consider myself fortumate that I am able to tolerate the medicines in order to try and knock out the MAC and manage the bronchiectisis. If you can, eat small meals/snacks throughout the day and stay hydrated.

Sadly yes I too had problems with the meds. In addition to side effects mentioned I was also having horrible pains in my abdomen. Like I was getting punched over and over. Dr took me off all 3 so now I’m not sure what to do. I’m trying to get into Mayo or NJewish but my insurance will not cover either. I’m 63 and not on Medicare. Hope you feel better and adjust to meds soon. ❤️

Liked by america, 526laura

@margiebanks

Yes, you are not alone! I still feel anxious and faint after taking the 3 med protocol since about March. I think it's mostly the Rifampin 300 mg twice daily, 3 days a week. My doc started me on that for 2 weeks before we added the Azithromycin, then another 2 weeks the Ethambutal. It felt like I was on steroids. Racing heartbeat at times, anxious, sleeplessness at night, dizzy upon standing, sudden hot flashes. I did get used to this after a week or so. Was already taking medication for anxiety and insomnia so my docs ok'd stepping up those meds a wee bit. It helps but not perfect. I consider myself fortumate that I am able to tolerate the medicines in order to try and knock out the MAC and manage the bronchiectisis. If you can, eat small meals/snacks throughout the day and stay hydrated.

Jump to this post

Thank you for letting me know.
Wasn’t sure if it was emotional trauma or the meds.
So much going on in my life right now.
Haven’t been able to give much thought to my health.
God has brought me through.

Liked by america, Margie E

Please login or register to post a reply.